# SDR IPXA2024022777559

- Difficulty date: February 27, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37947
- Aircraft time: 28,407 hours, 10,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587687
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE FLOOR PANEL NO.241WFF WITH CRACK DAMAGE, AT STA 984, LBL 6. (FLOOR PANEL PN: 145T5876-87) (REPAIR) I.A.W AMM 53-01-06-400-801 REV.141 INSTALL MAIN DECK FLOOR PANEL AND CONDITION CHECK NORMAL. 1.FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.2 WORK INSTRUCTIONS STEP 4-11. 2.CONDITION CHECK IS SATISFACTORY.
